A1 Journal article (refereed)
A singularly perturbed Kirchhoff problem revisited (2020)


Li, Gongbao; Luo, Peng; Peng, Shuangjie; Wang, Chunhua; Xiang, Chang-Lin (2020). A singularly perturbed Kirchhoff problem revisited. Journal of Differential Equations, 268, 541-589. DOI: 10.1016/j.jde.2019.08.016


JYU authors or editors


Publication details

All authors or editors: Li, Gongbao; Luo, Peng; Peng, Shuangjie; Wang, Chunhua; Xiang, Chang-Lin

Journal or series: Journal of Differential Equations

ISSN: 0022-0396

eISSN: 1090-2732

Publication year: 2020

Volume: 268

Pages range: 541-589

Publisher: Elsevier

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1016/j.jde.2019.08.016

Open Access: Publication channel is not openly available


Keywords: partial differential equations

Free keywords: Kirchhoff equations; uniqueness; nondegeneracy; Lyapunov-Schmidt reduction; Pohozaev identity


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2020

Preliminary JUFO rating: 2


Last updated on 2020-09-07 at 23:09